RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 172, Number 1, Pages 44–47 (Mi dan32791)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Elliptic (co)boundary morphisms

B. Yu. Sternin

Institute for Problems in Mechanics, USSR Academy of Sciences

Full text: PDF file (540 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.544.3
Presented: I. G. Petrovskii
Received: 16.02.1966

Citation: B. Yu. Sternin, “Elliptic (co)boundary morphisms”, Dokl. Akad. Nauk SSSR, 172:1 (1967), 44–47

Citation in format AMSBIB
\Bibitem{Ste67}
\by B.~Yu.~Sternin
\paper Elliptic (co)boundary morphisms
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 172
\issue 1
\pages 44--47
\mathnet{http://mi.mathnet.ru/dan32791}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0217460}
\zmath{https://zbmath.org/?q=an:0177.37103}


Linking options:
  • http://mi.mathnet.ru/eng/dan32791
  • http://mi.mathnet.ru/eng/dan/v172/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Agranovich, “Boundary value problrms for systems of first order pseudodifferential operators”, Russian Math. Surveys, 24:1 (1969), 59–126  mathnet  crossref  mathscinet  zmath
    2. V. E. Nazaikinskii, V. G. Oshmyan, B. Yu. Sternin, V. E. Shatalov, “Fourier integral operators and the canonical operator”, Russian Math. Surveys, 36:2 (1981), 93–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. B. Yu. Sternin, V. E. Shatalov, “Transfer of an extension of the algebra of pseudodifferential operators, and some nonlocal elliptic problems”, Russian Acad. Sci. Sb. Math., 81:2 (1995), 363–396  mathnet  crossref  mathscinet  zmath  isi
    4. B. Yu. Sternin, V. E. Shatalov, “Relative elliptic theory and the Sobolev problem”, Sb. Math., 187:11 (1996), 1691–1720  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:17
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018